ON THE UNIVERSALITY OF 2-DIMENSIONAL DIFFUSION-LIMITED DEPOSITION

Shu-Dong Zhang, E.J. Ding

Research output: Contribution to journalArticle

Abstract

A history dependent stick probability is introduced to the diffusion-limited deposition model. The exponents in the scaling laws are calculated. The universality class is also discussed.
Original languageEnglish
Pages (from-to)171-174
Number of pages4
JournalPhysics Letters A
Volume187
Publication statusPublished - 1994

Fingerprint Dive into the research topics of 'ON THE UNIVERSALITY OF 2-DIMENSIONAL DIFFUSION-LIMITED DEPOSITION'. Together they form a unique fingerprint.

Cite this